Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integrability of reciprocals of the Green's function for elliptic operators: counterexamples


Author: M. Cristina Cerutti
Journal: Proc. Amer. Math. Soc. 119 (1993), 125-134
MSC: Primary 35J25; Secondary 35B65, 35C15
MathSciNet review: 1145941
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct examples of elliptic operators for which the set of points where the reciprocal $ 1/g(x, \cdot )$ of the Green's function is not locally integrable in a dense set of points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J25, 35B65, 35C15

Retrieve articles in all journals with MSC: 35J25, 35B65, 35C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1145941-1
PII: S 0002-9939(1993)1145941-1
Article copyright: © Copyright 1993 American Mathematical Society